liver-icon
Endocrine problem
My mother is taking MEDROL tablets from initially 16mg dose to 4mg, reducing it gradually as per the doctor's instructions. Please tell me that is there any big side effects of taking this drug? Should she stop taking it or continue it. she has been taking it since about 2 years. I'm expecting a quick reply from you, please.
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello There. I can understand your concern. you haven't mentioned for what she has been taking MEDROL tablets. medrol is methylprednisolone and the tablets should not be stopped abruptly. the dose should always be tapered and gradually stopped or there will be side effects. do not stop it on your own, and do as per your doctors advise. Best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.